| Catalog Number |
2H8486 |
| Medical Device Problem Codes |
No Flow (2991); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that air bubbles were leaking into a clearlink system non-dehp solution set.Additionally, it was reported that clamp was not allowing solution to flow.This issue was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Event date: this event occurred during the unspecified date of july 2022 initial reporter facility name: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to b3(event date), d9, h3, h4, h6 and h10.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.A functional testing was performed including clear passage and pressure testing and the results were satisfactory; the issues air in line and no flow were not observed.Priming was performed at the set with a bag of sterile water which observed a no flow coming from the filter.The no flow issue was observed when the set is used by gravity; if the set is used with a pump or receives pressure, the set works according to specification.The reported condition of no flow was verified.The cause of the condition was due a manufacturing related issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.